RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 1, Pages 105–112 (Mi de10770)  

Partial Differential Equations

The Frankl' Problem for a Hyperbolic-Parabolic Equation

A. V. Pskhu

Institute of Applied Mathematics and Automation, Nalchik

Full text: PDF file (1051 kB)

English version:
Differential Equations, 2003, 39:1, 112–120

Bibliographic databases:

Document Type: Article
UDC: 517.956.6
Received: 25.02.2002

Citation: A. V. Pskhu, “The Frankl' Problem for a Hyperbolic-Parabolic Equation”, Differ. Uravn., 39:1 (2003), 105–112; Differ. Equ., 39:1 (2003), 112–120

Citation in format AMSBIB
\Bibitem{Psk03}
\by A.~V.~Pskhu
\paper The Frankl' Problem for a Hyperbolic-Parabolic Equation
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 1
\pages 105--112
\mathnet{http://mi.mathnet.ru/de10770}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2130300}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 1
\pages 112--120
\crossref{https://doi.org/10.1023/A:1025180210792}


Linking options:
  • http://mi.mathnet.ru/eng/de10770
  • http://mi.mathnet.ru/eng/de/v39/i1/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:59
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019